MathSciNet Relay Station
MathSciNet bibliographic data
MR814924 16A06 (16A03 16A08)
Martindale, Wallace S., III The normal closure of the coproduct of rings over a division ring. Trans. Amer. Math. Soc. 293 (1986), no. 1, 303–317.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement